# SDR UPS00434377

- Difficulty date: November 6, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 65B913143
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INSPECTION OF BATH FITTING IN NR 3 PYLON REVEALS CRACKS AT VERTICAL FASTENERS.  BATH TUB FITTING REPLACED IAW SRM 51-30-02.
